# SDR 9809929101

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6550934
- Condition: Failed
- Location: Right
- Part time: 56,053 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT AC ELECTRICAL SYSTEM FAILED CAUSING MALFUNCTION OF SEVERAL SYSTEMS AND COMPONENTS.  FLIGHT WAS RETURNED TO ICT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT AFT FUEL BOOST PUMP INOPERATIVE WHICH CAUSED TRIP OF A PHASE CIRCUIT BREAKER.  REPLACED PUMP.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
